# SDR YENA2022052000509

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 66,739 hours, 23,805 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1079, LAS-LAX. ' DIRTY SOCK SMELL ( APU BLEED AIR SUPPLY SYSTEM ) DIRTY SOCK SMELL REPORTED BY INFLIGHT IN REAR OF CABIN DURING INITIAL DESCENT AND FINAL APPROACH.' (SUPPLEMENTAL TO FOLLOW).
